Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

G. Mamatsashvili

  • G. Mamatsashvili and F. Stefani, Nonmodel analysis of helical and azimuthal magnetorotational instabilities, Vol. 53, No. 1, 107-118, 2017 [Abstract] [PDF]


Copyright: Institute of Physics, University of Latvia
ISSN (electronic edition): 1574-0579; ISSN (printed edition): 0024-998X